# SDR AALA202104069020

- Difficulty date: April 2, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N834NN
- Make and model: Boeing 737823
- Aircraft serial: 29576
- Aircraft time: 33,645 hours, 13,659 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Pressure Deck
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PRESSURE DECK WEB RIGHT WHEEL WELL AT RIGHT BUTT LINE 31.83 TO RIGHT BUTT LINE 40.00 HAS A CRACK APPROXIMATELY 1.5 INCHES LONG. REPAIRED PRESSURE DECK WEB RIGHT WHEEL WELL RIGHT BUTT LINE 31.83 TO RIGHT BUTT LINE 40.00 PER SRM 57-10-10-2R-4.
